MAUDE Adverse Event Report: CONMED CONMED; BUR, SURGICAL, GENERAL & PLASTIC SURGERY

CONMED CONMED; BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Catalog Number 00509126000
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
A distributor reported on behalf of a customer that the 00509126000, round diamond bur, medium, 2 mm device was used in an unknown procedure on (b)(6) 2025, and ¿it was reported that the diamond surface of the bar had peeled off and adhered to the bone.The surface of the bur that was attached to the bone could be easily removed.There was no impact on the surgery.¿ the procedure was completed with an alternate device, and there was no report of injury, medical/surgical intervention, or extended hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event of ¿diamond surface of the bar had peeled off and adhered to the bone.¿ was confirmed.The device will not be returned for evaluation, but photographic evidence has been provided.A root cause cannot be determined; however, based on photographic evidence, a possible cause of this event could be that the device was the use of excessive force.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.(b)(4).We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
CONMED
Common Device Name
BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key24019119
Report Number1017294-2026-00005
Device Sequence Number15691505
Product Code GFF
UDI-Device Identifier10845854007884
UDI-Public(01)10845854007884(17)281203(10)1355423
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00509126000
Device Lot Number1355423
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2025
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic